# SDR REXA2020030400304

- Difficulty date: February 28, 2020
- Submitted: March 4, 2020
- Operation: Air carrier
- Aircraft: N298PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15298
- Aircraft time: 15,120 hours, 10,586 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Rub Strip
- Part number: AV67021464001
- Condition: Torn
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"PART RACKS : TORN AND LOOSE TEFLON STRIP AT VERTICAL STABILIZER ACCESS PANEL NBR , 326DL , AND 326DR ( SM )                                 
"
"SUMMARY: NEW STRIPS, RUBBER, UPPER VISOR ACCESS PANEL 326DL AND 326DRWERE INSTALLED PER CRJ/900 SRM 51-42-06-001-001-A01.                 
"
